# SDR AALA202306232416

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A320*
- Aircraft serial: 6443
- Aircraft time: 25,928 hours, 10,463 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR DIFICULT TO OPEN IN FLIGHT. MAINTENANCE REPLACED BROKEN DOOR LATCH PER AMM 52-51-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
